×

Invariant Randers metrics on homogeneous Riemannian manifolds. (English) Zbl 1049.83005

J. Phys. A, Math. Gen. 37, No. 15, 4353-4360 (2004); corrigendum ibid. 39, 5249-5250 (2006).

MSC:

83C10 Equations of motion in general relativity and gravitational theory
53C60 Global differential geometry of Finsler spaces and generalizations (areal metrics)
53C30 Differential geometry of homogeneous manifolds
83D05 Relativistic gravitational theories other than Einstein’s, including asymmetric field theories

Citations:

Zbl 0954.53001
PDF BibTeX XML Cite
Full Text: DOI